# SDR 20000613SH006

- Difficulty date: May 23, 2000
- Submitted: June 13, 2000
- Operation: General aviation
- Aircraft: N48LW
- Make and model: Mooney M20K
- Aircraft serial: 252021
- Engine: Cont TSIO360SB
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Intake Pipe
- Part number: 649264
- Condition: Cracked
- Location: Nr 4 Cyl Att
- Part time: 434 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCOVERED HEAVY STAIN AT FLANGE END OF INDUCTION TUBE DURING ROUTINE OIL CHANGE.  REMOVED FLANGE RETAINER AND FOUND PIPE CRACKED APPROXIMATELY ONE-HALF DIAMETER.  CONTINENTAL HAS RECENTLY ISSUED SB 98-8 WHICH RECOMMENDS REPLACEMENT OF ONE PIECE PIPES FOR CYLINDERS 1 AND 3.  THIS PIPE WAS FOR CYLINDER NR 4.  SUBMITTER RECOMMENDED REPLACEMENT OF CYLINDERS 2 AND 4 PIPES WITH 2 PIECE STYLE AS WELL.  LENGTH OF PIPE IS TOO MUCH FOR FLANGE STRENGTH.  (X)
